# SDR IPXA2016040901849

- Difficulty date: March 25, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 2214050523DW
- Part serial: 1024001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, 1 ENG NOSE COWL INBD STATIC PORT SKIN CRACKED AT BASE REPAIRED NR 1 ENGINE COWL INBD STATIC PORT SKIN IAW SRM 54-10-00, REPAIR NR 14, FIG 201.
